# SDR SWAA950600

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Part number: 6552811113
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW WAS UNABLE TO RAISE LANDING GEAR POSITION LEVER PAST THE OFF POSITION TO RETRACT GEAR.  AIRCRAFT RETURNED TO MCI AND MADE AN UNEVENTFUL LANDING.  AIRCRAFT WAS MX FERRIED TO MDW WHERE THEY RIGGED THE GROUND SHIFT CABLE AND REPLACED THE LANDING GEAR ACCESSORY UNIT.
